I started taking Finasteride in early 2011....I took that for a year. These are the side effects I noticed.
-enlarged breast tissue (gynecomastia), hate it!
-Low libido, having issues with staying "hard" and the worse one, not feeling the same amount of pleasure when ejaculating.
-I also noticed body changes like, a little weight gain, and a hard time losing weight but that might just be age, not sure.
Now, I am not sure if Finasteride lowers your testosterone levels, but it does feel like that. I did not notice that much of a difference, only faster hair growth but even when taking it I was still losing hair, so I am not sure if I should continue the treatment or not. What do you guys think? Do you guys think the generic brand of propecia (Finasteride) is less effective than Propecia? and is there alternatives?... besides the surgical ones of course.
I did not use Minoxidil even though it was recommended along with the Finasteride treatment. I stopped taking Finasteride for about two months now...I know you will lose the improvements if you stop taking it. I just don't know what to do at this point because of the side effects. Even though I know...the weight and sexual issues will not go away, I feel they're permanent.
The two first pictures are from March 2011, the other two are current.